# SDR 06FDEA1632

- Difficulty date: April 28, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- Aircraft time: 30,143 hours, 23,701 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED, CAPT'S SLIDING WINDOW REQUIRES A FORCEFUL EFFORT TO CLOSE AND SEAL PROPERLY.  FOUND TRIM SCREW ON THE FWD TRIM NOT SEATED ALL THE WAY AND THE WASHER BENT AND RESTRICTING WINDOW FROM CLOSING.  REMOVED AND REPLACED RED WASHER, SEATED SCREW IAW SMP CHAPTER  20, OPS CHECK NORMAL.
